Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The Selberg trace formula. V. Questions of trace class


Authors: M. Scott Osborne and Garth Warner
Journal: Trans. Amer. Math. Soc. 286 (1984), 351-376
MSC: Primary 22E40; Secondary 32N10, 58G25
MathSciNet review: 756044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to develop criteria which will ensure that the $ K$-finite elements of $ C_c^\infty (G)$ are represented on $ L_{{\text{dis}}}^2(G/\Gamma )$ by trace class operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E40, 32N10, 58G25

Retrieve articles in all journals with MSC: 22E40, 32N10, 58G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0756044-9
PII: S 0002-9947(1984)0756044-9
Article copyright: © Copyright 1984 American Mathematical Society